Hey, I'm new :)
I am very confused, I have been on lex for about
3 weeks, I hear that its one of the best with side effects that arent as harsh as some of the others (?)
NOW! The weight part. My neuro told me that Lex is weight NEUTRAL, the sheet inside the box says it causes weight LOSS, but many many sites that I have visited say that it causes weight GAIN. I of course know that drugs affect everyone differently but honestly, what is the story on Lexapro? Topamax makes you lose...Epilim makes you gain...Wellbutrin is most likely to make you lose etc and Lex?
For the first time I've been hearing that many people on 2 others forums saying this drug is horrible and that they do not like it? Why? Would love to know.
I would really appreciate your help,
because I am absolutely PETRIFIED of gaining weight, and this Lexapro weight issue is confusing me. I hear completely different things EVERYWHERE.
Is it highly likely as with some drugs? Or not? I need to know this because if I'm going to be gaining weight, I have to do something about